# SDR SWAA2021050622697

- Difficulty date: January 30, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 75,347 hours, 44,877 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT #004; LH HOZ STAB; PANEL 333AB; SLIDING SEAL KNIFED EDGED. / REMOVED AND REPLACED L/H HORZ STAB PANEL 333AB SLIDING SEAL IAW B737-700 SRM 51-40-02-0G-0 STEP 4 PAGE 2 WN6447
